# SDR USAA020346

- Difficulty date: August 14, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CLIP CORRODED 6 INCHES BY 1 INCH, STATION 285.75 STRINGER 26R TO NOSE WHEEL WHEEL.  REMOVED CORROSION PER 51-10-02.  (M)
